# SDR 2000ZZZM186

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 726 - MSP-IND - LIGHT INOPERATIVE ON LOWER SMOKE DETECTOR ON FLIGHT ENGINEERS PANEL.  RELAMPED LOWER SMOKE DETECTOR ON FLIGHT ENGINEERS PANEL.  (M)
